RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 2, Pages 121–126 (Mi mz9857)  

This article is cited in 1 scientific paper (total in 1 paper)

A note on locally nilpotent rings with chain conditions

K. A. Zhevlakov

Institute of Mathematics, Siberian Branch, Academy of Sciences of the USSR

Abstract: It is shown that a locally nilpotent ring with maximality condition for two-sided ideals is nilpotent. The restriction on the characteristic in one of the author's previously published theorems is lifted. A one-sided nil-ideal of an alternative ring, satisfying the maximality condition for right ideals, is a nilpotent ring. An example is constructed of a commutative locally nilpotent ring $A$ with maximality condition for ideals which is idempotent: $A=A^2$.

Full text: PDF file (716 kB)

English version:
Mathematical Notes, 1972, 12:2, 507–509

Bibliographic databases:

UDC: 519.4
Received: 30.03.1972

Citation: K. A. Zhevlakov, “A note on locally nilpotent rings with chain conditions”, Mat. Zametki, 12:2 (1972), 121–126; Math. Notes, 12:2 (1972), 507–509

Citation in format AMSBIB
\Bibitem{Zhe72}
\by K.~A.~Zhevlakov
\paper A note on locally nilpotent rings with chain conditions
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 2
\pages 121--126
\mathnet{http://mi.mathnet.ru/mz9857}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=314929}
\zmath{https://zbmath.org/?q=an:0243.17006}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 2
\pages 507--509
\crossref{https://doi.org/10.1007/BF01095006}


Linking options:
  • http://mi.mathnet.ru/eng/mz9857
  • http://mi.mathnet.ru/eng/mz/v12/i2/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Zhelyabin, A. S. Panasenko, “Nil Ideals of Finite Codimension in Alternative Noetherian Algebras”, Math. Notes, 101:3 (2017), 460–466  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:101
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020